STDs Community
penis burns , even after 2 months of steroid cream, now dont think its ...
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

penis burns , even after 2 months of steroid cream, now dont think its yeast infection

i am sexually active, straight asian male, and i am uncircumcised.
one day, i felt something tingly down there and when i pulled down my foreskin, i saw some 3 pimple/sore looking things which freaked me out. next day went straight to doctor and he said it was yeast infection. i also tested for std's all came negative.
so i applied the hydrocortisone cream. in couple days, the sore/pimples dissapeared but the redness in my head of penis remained. the thing is, my penis never really itched, mainly felt more like burning. anyhow,  i continued applying the cream for next 3 weeks but it didnt heal so i went back and doctor gave me this time a benzemol steroid cream, he said its a very good cream. but that didnt seem to have much effect either.
it's now 2 months and i am lost what to do, i really dont want to worry about this any longer. i am now scared this could be cancer, im only 27 and the thought of it itself is enough to make me faint.

if anyone can give me any ideas, that would be great as i am scared and worried.

i also have some pain whenever i have an erection and really harden my penis. not too sure where the pain is coming from, maybe its the head of penis where its got redness or inside.

usually everyday, my penis just always feels like its got this slight burning feeling which i think its annoying.

for some days, i tried  pulling up my foreskin and just have it dried out through placing it near the air conditioner for several hours straight. the redness seem to have shrunk but, it just shrinks to a point like the size of maybe a penny. its just at top of the penis on the lower end of the head.
Related Discussions
10 Comments Post a Comment
Blank
Avatar_n_tn
oh yeah i stopped applying the cream for about a week now, since i thought maybe its not yeast infection.
the redness has also gotten a lot better recently, but still never fully heal. it always shrinks back to the same state.  if i masturbate, then it gets really red again, and in which it takes some more time to get it back to this stage again.
Blank
Avatar_n_tn
can anyone chime in and give me some clue?
Blank
Avatar_n_tn
I have used steroid cream on genital fungal infections.

A common known side affect of steroid cream is thinning of skin that it is applied to.

For me, it took weeks to months for the irritation to go away from the cream.

I found that moisturizing lotion for damaged skin helped speed my recovery from the cream. When I first started applying lotion, I applied twice daily for half a week, then scaled back to nightly, now i apply once every couple of weeks before bed. I am nearly completely healed at this point.

Sleep commando, avoid rubbing, keep it dry.

Hope this helps.
Blank
Avatar_n_tn
hi greene, thanks for the reply.

hmm, i thought yeasts/fungal feeds off of moisture, are you sure it'd be okay for me to apply the mositurizing lotion on it?

how long have you had the fungal infection and what were your symptoms for them?
Blank
101028_tn?1348750963
Steroid cream will not treat a fungal infection. All it will do is reduce the redness from it. You should not be using a topical steroid cream for almost 2 months at a time without being specifically told to do so by a medical provider for a dermatological condition.   Prolonged use of topical steroids can actually thin out the skin and make it more prone to infections/tearing.

At this point you shouldn't resume using the topical steroid cream.  Just wash your penis daily as usual. If a week from now the redness and rashes are still there, return to your provider for further evaluation. If they say it's still a yeast infection going on, ask for a product that actually treats yeast, not a steroidal cream.  

This is not cancer.

Did you have any std testing done at all?  



grace
Blank
Avatar_n_tn
grace

yeah well i did test at 2 weeks and 4 weeks all came negative.

anyhow to explain more symptom a bit more clearer, last 2 days, i experimented by not washing down there and today, sysmptom is came back worse. the tip end of my foreskin(bottom side) is now kind of swollen. like its got a small bump down there.

so what is this? i've tried just washign down there every day without using any ointments and that didnt work out for me as well. any clues as to what this could be?

it usually feels slight burning and its a pretty uncomfrotable feeling.
Blank
580755_tn?1357673215
Have you seen a Dr yet?
Blank
Avatar_n_tn
ok after doing some research it looks like my condition is almost in line with psoriasis.
now how to treat it is the problem.
Blank
Avatar_n_tn
no , actually it seems more in line with lichen planus

its so confusing, my doctor said it was yeast.....someone please help me.
Blank
736575_tn?1288906158
Here you go...go see a dermatologist.  They specialize in conditions of the skin.  Stop looking for information on the internet.  There are many sites that will mis inform you, especially when you don't really know what is going on.  
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
Top STDs Answerers
101028_tn?1348750963
Blank
gracefromHHP
PA
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
Avatar_m_tn
Blank
deksman2
Croatia
Avatar_m_tn
Blank
Dallasfan
3149845_tn?1386354841
Blank
Life360
fort lauderdale, FL
Avatar_m_tn
Blank
Honeyyys